# SDR DXTA2024120201278

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0373
- Aircraft time: 1,056 hours, 724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS HARD TO CLOSE. CORRECTIVE ACTION; CYCLED MED AND VERIFIED HARD TO CLOSE AND REQUIRED MORE THAT 20 POUND FORCE TO OPEN, VERIFIED LATCH PINS CLEARANCE FROM LATCH STRIKER WITHIN LIMITS, CHECKED PINS MOVEMENT CLEARANCE WITHIN LIMITS, GAINED ACCESS AND PERFORMED CABIN DOOR SERVICING, REINSTALLED DOOR COVER AND PERFORM CABIN DOOR LATCH/LOCK SYSTEM FUNCTIONAL CHECKED, PASSED SUSCESFULLY AND FORCE TO OPEN IS NOW WITHIN LIMITS. PERFORMED DOOR OPERATIONAL CHECKED OK. ALL WORK PERFORMED IAW CEÂ·680A 52-10-04; 12Â·20Â·40;
